# SDR CALA2025092209071

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 45,671 hours, 4,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTER 2L NOTED AN ELEC TYPE ODOR ONLY A FEW FEET IN. GONE LATER.  NO ELECTRICAL SMELL OR ODORS NOTED DURING CONDITIONAL INSPECTIONS IAW AMM DMC-B787-A-05-51-99-99A-282A-A AND DMC-B787-A-21-20-F5-72A-421A-A.
